Inventiones mathematicae

, Volume 136, Issue 2, pp 287–322

Zero cycles and the Euler class groups of smooth real affine varieties

  • S. M. Bhatwadekar
  • Raja Sridharan
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • S. M. Bhatwadekar
    • 1
  • Raja Sridharan
    • 1
  1. 1.School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Mumbai-400 005, India (e-mail: smb@math.tifr.res.in/sraja@math.tifr.res.in)IN

Personalised recommendations